# SDR SWIA201231390

- Difficulty date: July 27, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 23,940 hours, 20,199 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR IS DIFFICULT TO OPEN.  (SERVICE)  REPLACED THE PASSENGER DOOR INNER HANDLE SHAFT HOUSING AND BEARING.
